# SDR FOTR20190829002

- Difficulty date: August 29, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 72,857 hours, 25,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Fitting
- Part number: BAC1505101113707
- Condition: Damaged
- Location: Bs 1640
- Part time: 72,857 hours, 25,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BS 1640 FLOOR BEAM UPPER TEE CHORD HAS 3 EACH ELONGATED HOLES BETWEEN LBL 25 & LBL 45
